Page 5 of 5 FirstFirst ... 345
Results 41 to 44 of 44

Thread: Long Term Issues From Having Irregular and Long Periods?

  1. #41
    Join Date
    Oct 2016
    Posts
    1,729

    Re: Long Term Issues From Having Irregular and Long Periods?

    Well you were spotting when you werenít on them, so perhaps this is just your body settling in?
    You are bound to get a few side effects, but I think that itís likely that you stopped worrying about one thing, so your anxiety had to find something new to focus on. Try focusing it on something else, like mindfulness. That may help.

  2. #42
    Join Date
    Apr 2013
    Posts
    411

    Re: Long Term Issues From Having Irregular and Long Periods?

    Well, 31st July my periods were still heavy/medium on and off, then August 1st I started the Leonore, and my periods stopped instantly, and its only the last couple of days I've gotten a very light, pale pink spotting and cramping (which has been now and then since I started).

    I think I also scared myself earlier reading an article about someone who was on BC and got a pulmonary Embolism, and "had no symptoms, before getting breathless and ending up in A&E", so that's enough to set me off.

    To which, I also feel a little tight chested tonight, so yeah, felt very panicky.

  3. #43
    Join Date
    Oct 2016
    Posts
    1,729

    Re: Long Term Issues From Having Irregular and Long Periods?

    But why do you read those things? You canít unread them and as you know thatís your fear, why do it?

    There are side effects with everything. At least you know them and know what to look out for.

    Try and spend a few days just letting your body adjust and staying off google, it doesnít help.

  4. #44
    Join Date
    Apr 2013
    Posts
    411

    Re: Long Term Issues From Having Irregular and Long Periods?

    Sorry for late reply, having a rough few days, everything has been very bad lately. I won't be looking at those articles again, don't need the extra stress from it, as I'm already stressed out enough from having bleeding/spotting while on this pill, cramps and just feeling overall wrecked.
    Last edited by mischamoonlight; 15-08-19 at 02:14.

Page 5 of 5 FirstFirst ... 345

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Long Time Lurker, Long Term Symptoms
    By JakeJohnson2k in forum Symptoms
    Replies: 3
    Last Post: 23-01-18, 14:34
  2. Periods stopping while on pill long term.
    By Merlin78 in forum Female health issues
    Replies: 0
    Last Post: 16-05-14, 10:14
  3. long term use
    By arfasc in forum Citalopram / Celexa
    Replies: 15
    Last Post: 30-05-13, 20:14
  4. LONG TERM
    By Adrian Hart in forum Introduce Yourself
    Replies: 8
    Last Post: 26-02-12, 21:47
  5. cipralex and long /irregular periods?
    By witchywoo in forum Escitalopram / Lexapro / Cipralex
    Replies: 0
    Last Post: 24-03-09, 21:37

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •